Efficient implementation of Bailey and Borwein pseudo-random number generator based on normal numbers

Beliakov, G., Creighton, D., Johnstone, M. and Wilkin, T. 2013, Efficient implementation of Bailey and Borwein pseudo-random number generator based on normal numbers, Computer physics communications, vol. 184, no. 8, pp. 1999-2004.

Attached Files
Name Description MIMEType Size Downloads

Title Efficient implementation of Bailey and Borwein pseudo-random number generator based on normal numbers
Author(s) Beliakov, G.
Creighton, D.
Johnstone, M.
Wilkin, T.
Journal name Computer physics communications
Volume number 184
Issue number 8
Start page 1999
End page 2004
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013
ISSN 0010-4655
1879-2944
Keyword(s) Linear Congruential Generator
normal numbers
random number generation
Language eng
Field of Research 080205 Numerical Computation
080204 Mathematical Software
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30055423

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 24 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 27 Aug 2013, 12:25:10 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.